# SDR DXTA2022060963560

- Difficulty date: June 8, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500356
- Aircraft time: 4,967 hours, 3,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 74505LS00
- Part serial: 005862
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: AFTER LANDING AND SHUT DOWN THE EMERGENCY LIGHTS STAYED ON. TRIED TURNING THE BATTERYS ON AND RECYLED THE THE SWITCH AND BEFORE WE TRYED THE SWITCH WITH THE BATTERYS ON THE LIGHTS WENT OUT SO TURNED BATTERYS OFF AND THEY WENT BACK ON. LIGHTS REMAIN ON WHEN BATTERYS ATE OFF. // SIGNOFF// ENTERING CABIN FOUND EMERGENCY UGHTS STILL ILLUMINATED,LIGHTS WOULD TURN OFF ONLY WHEN AIRCRAFT POWER WAS APPLIED. ACCESSED FORWARD AND AFT EMER. BATTERIES AND DISCONNECTED CANNON PWGS, LIGHTS EXTINGUISHED. RECONNECTED BATTERIES FOUND LIGHT WOULD COME BACK ON, WITH SWITCH IN OFF POSITION. GAINED ACCESS TO INERTIAL SWITCH, NO DEFECTS NOTED. TROUBLE SHOT AND FOUND EMERG. LIGHT SWITCH LOOSE IN OVERHEAD
PANEL AND AFTER SEVERAL ATTEMPTS OF PLACNG SWITCH IN OFF-ARMED AND ON POSITION FOUND SWITCH HAS BAD INTERNAL WORKINGS PLACE OVERHEAD PANEL ON ORDER WITH NET JETS MCC
REMOVED FORWARD AND AFT EMERGENCY BATTERIES FOR LIGHTS REMAINED ON, INSTALLED 2 EACH NEW UNITS IAW EMBRAER PHENOM 300 AMM PART LL 33-52-01-00D-801-A/400-801-A OPERATIONAL CHECK GOOD IAW EMBRAER PHENOM 300 AMM PART D 33-52-00-710-801-A
FWD P/N OFF 74505LS-00 5/N 005862
FWD P/N ON 74505LS-00 5/N 006270
AFT P/N OFF 74505LS-00 5/N 005901
AFT P/N ON 74505LS-00 5/N 006295
REMOVED FLIGHT DECK LIGHTS CONTROL PANEL FOR EMER LT SWITCH INOPERATIVE, INSTALLED REPAIRED ' UNIT IAW EMBRAER PHENOM 300 AMM PART D 33-01-01-000-801-A/400-801-A • OPERATIONAL CHECK GOOD IAW EMBRAER PHENOM 300 AMM PART D 33-52-00-710-801-A .
P/N OFF 441-44443-OOT S/N 1161
P N ON 441-44443-0015 N 1052
